# SDR COM31099

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103731
- Condition: Leaking
- Location: Lt Cockpit
- Part time: 4,114 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD SQUEALS LOUDLY DUE TO DEFECTIVE SEAL.  REPLACED PILOTS WINDSHIELD ASSY.
